# SDR CALA2025052604943

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N78448
- Make and model: Boeing 737924ER
- Aircraft serial: 40003
- Aircraft time: 41,574 hours, 15,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PATHWAY EMERGENCY LIGHTING FROM ROW 22-27 INOP. WHEN TURNED ON, LIGHTS TURN ON THEN IMMEDIATELY GO OFF. REPLACED EMERGENCY LIGHT BATTERY PACK FOR ROW 22-27 SECTION, LOCATED FORWARD OF ROW27 AC LEFT REF AMM 33-51-06-960-805. OPS CHECK GOOD
